×

zbMATH — the first resource for mathematics

Projective limits of Borel measures and A. G. Sigalov’s theorem on the representation of the algebra of random variables. (English. Russian original) Zbl 0482.28022
Sov. Math., Dokl. 21, 852-855 (1980); translation from Dokl. Akad. Nauk SSSR 252, 1034-1037 (1980).
MSC:
28C15 Set functions and measures on topological spaces (regularity of measures, etc.)
60B05 Probability measures on topological spaces
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
PDF BibTeX XML Cite